Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What is the problem if I have tingling in my arms and feet?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11666 Questions
Hello! At first i had a uti, so i went
to a urology, i had several test. Urinalisyt. Urine culture, gram stain. The results came out there were no other bacteria growing. Except there are traces of staphylicocus. The doctor gave me a prescription of cypro and i had to drink for ten days. I felt really good and uti is all gone. 2 weeks after. I felt tingling sensation in my feet and hands. Like there are nerve problems. Sometime i also feel itch in my nose. Armpit and anus. What seems to be the problem
Posted Mon, 23 Apr 2012 in Brain and Spine
Answered by Dr. Rakhi Tayal 16 minutes later

Thanks for writing to us.

The tingling sensation in your hands and feet is most likely to be due to vitamin b- complex deficiency. The nerve involvement is due to compression or injury is manifested in one particular segment only.

You can try vitamin B12 supplements and methylcobalamin supplements for 7-10 days and if your problem persists then it needs a careful assessment by a neurologist.

Itching in nose, armpit and anus can be due to threadworm infestation and a stool examination for ova, cysts and parasite will help in diagnosis.

None of your present problems seem to be a result of UTI you had few days ago.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow ups.

Above answer was peer-reviewed by
Follow-up: What is the problem if I have tingling in my arms and feet? 1 hour later
Hello doctor, i will look into the vitamin b complex deficiency, i font know if i mentioned that when i had uti there were traces of staphylicocus. Dont you think this is causing all the itching and sensation? Thank you and hope to hear from you soon
Answered by Dr. Rakhi Tayal 8 hours later

Thanks for writing back.

Staphylococcal skin infection causes boils on the skin or nodules which later on turns into pus in the center. Itching is not the main manifestation. Other possibilities can be fungal infection or due to friction by clothing. Try a local antifungal ointment and see if relieves your symptoms.

Sincerely hope it will help.

Wishing you an early recovery.
Above answer was peer-reviewed by
Follow-up: What is the problem if I have tingling in my arms and feet? 30 hours later
As earlier mentioned that i had staph in my urine. Now im feeling weird because of the tingling sensation in my feet, hands, abdomen, and shoulders.
Im not experiencing any fever, fatigue or even rashes that might get link to hiv. Sometime im even feeling head rush. Is this a leasion on my brain. What should i di
Answered by Dr. Rakhi Tayal 3 hours later

Thanks again.

The tingling sensation you are feeling at multiple sites means it is a generalised problem, may be some kind of deficiency.

You can get an opinion of a neurologist.

These sensations are least likely to be due to staphylococcal infection that you had.

The question of HIV does not arise unless there is an exposure.

There is definitely head rush as you said.

Do not worry.

Try taking Multivitamins for a short term period.

Hope this helps you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor